Parametrized fibonacci search method with k-Lucas numbers


DEMİR A. , ÖMÜR N. , ULUTAS Y. T.

APPLIED MATHEMATICS AND COMPUTATION, vol.198, no.1, pp.355-360, 2008 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 198 Issue: 1
  • Publication Date: 2008
  • Doi Number: 10.1016/j.amc.2007.08.041
  • Title of Journal : APPLIED MATHEMATICS AND COMPUTATION
  • Page Numbers: pp.355-360

Abstract

In this paper, we study on Fibonacci search method with k-Lucas numbers by introducing a parameter a which depends on the length of the interval and the function. This parameter ensures that the result we got at the end of the computation is correct. We made more improvement in algorithm which finds the maximum point of a unimodal function. Application of this algorithm gives better results. (c) 2007 Elsevier Inc. All rights reserved.